Show simple item record

dc.contributor.authorBenson, David
dc.contributor.authorKessar, Radha
dc.contributor.authorLinckelmann, Markus
dc.date.accessioned2018-02-25T00:02:30Z
dc.date.available2018-02-25T00:02:30Z
dc.date.issued2017-12
dc.identifier.citationBenson , D , Kessar , R & Linckelmann , M 2017 , ' On blocks of defect two and one simple module, and Lie algebra structure of HHⁱ ' Journal of Pure and Applied Algebra , vol. 221 , no. 12 , pp. 2953-2973 . https://doi.org/10.1016/j.jpaa.2017.02.010en
dc.identifier.issn0022-4049
dc.identifier.otherPURE: 91862649
dc.identifier.otherPURE UUID: 8705fcb5-2d6f-470e-bd09-502443be12f4
dc.identifier.otherScopus: 85014127955
dc.identifier.urihttp://hdl.handle.net/2164/10092
dc.identifier.urihttps://arxiv.org/abs/1604.04437en
dc.descriptionThe first author thanks City, University of London for its hospitality during the preparation of this paper.en
dc.format.extent21en
dc.language.isoeng
dc.relation.ispartofJournal of Pure and Applied Algebraen
dc.rights© 2017. This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/en
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleOn blocks of defect two and one simple module, and Lie algebra structure of HHⁱen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1016/j.jpaa.2017.02.010
dc.date.embargoedUntil24-02-20


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record